Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the relation of the roots and poles of a rational function to the roots of its derivative


Author: Ben-Zion Linfield
Journal: Bull. Amer. Math. Soc. 27 (1920), 17-21
DOI: https://doi.org/10.1090/S0002-9904-1920-03350-1
MathSciNet review: 1560349
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03350-1